# SDR YENA20150531174

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 43,470 hours, 15,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FLOORBEAM AT Y -1292 RT FROM FRAME 68 TO FRAME 69 HAS CORROSION.  REMOVED CORROSION FROM FLOORBEAM 2.0" W X 3.0" L X .156" 100 PERCENT MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.  R & R FLOORBEAM IAW SRM 51-42-1.
